# SDR HNAA2012121201102

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 59,603 hours, 66,607 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Monitor
- Part number: 67004008011
- Part serial: 609
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SECONDARY BUSS REMAINS POWERED WITH ONLY BATTERIES SELECTED ON.  R & R POWER MONITOR.  R & R RELAY 2431-K16.  OPS CHECKED GOOD AT THIS TIME.
